# SDR 2008UALA00170

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 50,455 hours, 18,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT DOOR 2 LEFT DOESN'T FLASH.   FOUND BATTERY FAILED.
REPLACED BATTERY, OPS CHECKED OK.
